# SDR HNAA2013092500511

- Difficulty date: September 25, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,834 hours, 54,256 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 85711075102SP
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRESS PANEL LADDER PLATE IS CRACKED ON OTBD AFT CORNER OF PANEL 622AT.  REMOVED DAMAGE IAW RD8-57-2375.  COMPLIED WITH HFEC INSPECTION.  NO FURTHER DAMAGE FOUND. REPAIRED DAMAGE IAW RD8-57-6133.
